Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Headaches, sharp pain on left side of head above ear, dizziness, rashes. Causes?

Well about a week ago I started having a head ache every day lasting all day unless I took medicine and every once in a while I will feel this real sharp pain on the left side of my head above my ear it only last a few seconds but keeps coming back. I got a weird rash on my face about the same time the sharp pain did. I do have history of head aches never had them diagnosed as migraines. Just need this pain to stop! Also been experiencing some dizziness . What could this be??
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,  
Psychiatrist 's  Response
Welcome to HealthcareMagic Public Forum

In your case, it is better to rule out other causes of headache in following hierarchy:

-Infection like herpes zoster. It lead to rash with severe pain in concern nerve area.
-Pathology in ear, teeth, sinus or eyes, specially infection
-High BP.
-Vision problem
-Anxiety and stress
-Neurological cause: may need MRI for that.

Your treatment will depend on cause of headache.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Wed, 26 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor